# SDR IPXA2013112200910

- Difficulty date: November 20, 2013
- Submitted: November 25, 2013
- Operation: Air carrier
- Aircraft: N121UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0806
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Leaking
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIR TURNBACK,  NR 1 ENGINE AIR BLEED LEAK LIGHT ILLUMINATED WITH ECAM MESSAGE.  PERFORMED LEAK DETECTOR LOOP TEST IAW MM 36-22-00-0501.  OPS CHECKED GOOD.  PERFORMED WING ICE DETECTION INSPECTION AND CHECK IAW MM 30-11-00-0601.  FOUND DUCT LEAK BETWEEN RIBS 10 AND 100.  REPLACED SEALS IAW MM 30-00-00-0401.  LEAK CHECKED GOOD.
